# SDR UHLA2014021900168

- Difficulty date: February 19, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 11,768 hours, 9,057 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS IN FWD SERVICE DOOR.   DENT ONE ADDRESSED WITH ETD 2011-170-102905 PREVIOUSLY. DENT TWO HAS BEEN CONTOURED TO WITHIN LIMITS IAW ETD 201-170-016384.
